Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Heavy bleeding with hard membrane from vagina post taking contraceptive tablet mercilon after a break. Normal?

Hello!!im 28 years old female,I was taking contarception tablet mercilonfor 4 years i make 1 month break,during this time i didnt use any contraception .I get my period normaly.But i have morning sickness i drasticly lost weight.I start taking tablets again when my second period come.after 10 days i get a very strong bleeding and some strange and hard membrane came out from my vagina .It could be a misscarrige or there is nothink to worrie about?
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Consult your family doctor immediately
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor